Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A Legendrian Thurston–Bennequin bound from Khovanov homology

Lenhard Ng

Algebraic & Geometric Topology 5 (2005) 1637–1653
Bibliography
1 D Bar-Natan, KnotTheory`, Mathematica package
2 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
3 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
4 P E Pushkar’, Y V Chekanov, Combinatorics of fronts of Legendrian links, and Arnol'd's 4–conjectures, Uspekhi Mat. Nauk 60 (2005) 99 MR2145660
5 J Epstein, D Fuchs, On the invariants of Legendrian mirror torus links, from: "Symplectic and contact topology: interactions and perspectives (Toronto, ON/Montreal, QC, 2001)", Fields Inst. Commun. 35, Amer. Math. Soc. (2003) 103 MR1969270
6 J B Etnyre, K Honda, Knots and contact geometry I: Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
7 E Ferrand, On Legendrian knots and polynomial invariants, Proc. Amer. Math. Soc. 130 (2002) 1169 MR1873793
8 J Franks, R F Williams, Braids and the Jones polynomial, Trans. Amer. Math. Soc. 303 (1987) 97 MR896009
9 D Fuchs, Chekanov–Eliashberg invariant of Legendrian knots: existence of augmentations, J. Geom. Phys. 47 (2003) 43 MR1985483
10 J Hoste, M Thistlethwaite, Knotscape
11 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
12 M Khovanov, L Rozansky, Matrix factorizations and link homology II, Geom. Topol. 12 (2008) 1387 MR2421131
13 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
14 C Livingston, KnotInfo, table of knot invariants
15 C Manolescu, Nilpotent slices, Hilbert schemes, and the Jones polynomial, Duke Math. J. 132 (2006) 311 MR2219260
16 H R Morton, Seifert circles and knot polynomials, Math. Proc. Cambridge Philos. Soc. 99 (1986) 107 MR809504
17 L L Ng, Maximal Thurston–Bennequin number of two-bridge links, Algebr. Geom. Topol. 1 (2001) 427 MR1852765
18 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
19 O Plamenevskaya, Bounds for the Thurston–Bennequin number from Floer homology, Algebr. Geom. Topol. 4 (2004) 399 MR2077671
20 O Plamenevskaya, Transverse knots and Khovanov homology, Math. Res. Lett. 13 (2006) 571 MR2250492
21 J Rasmussen, Khovanov homology and the slice genus arXiv:math.GT/0402131
22 L Rudolph, A congruence between link polynomials, Math. Proc. Cambridge Philos. Soc. 107 (1990) 319 MR1027784
23 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. $($N.S.$)$ 29 (1993) 51 MR1193540
24 D Rutherford, Thurston–Bennequin number, Kauffman polynomial, and ruling invariants of a Legendrian link: the Fuchs conjecture and beyond, Int. Math. Res. Not. (2006) 15 MR2219227
25 P Seidel, I Smith, A link invariant from the symplectic geometry of nilpotent slices, Duke Math. J. 134 (2006) 453 MR2254624
26 A Shumakovitch, KhoHo
27 A N Shumakovitch, Rasmussen invariant, slice-Bennequin inequality, and sliceness of knots, J. Knot Theory Ramifications 16 (2007) 1403 MR2384833
28 A Shumakovitch, Torsion of the Khovanov homology arXiv:math.GT/0405474
29 H Wu, Braids, transversal links and the Khovanov–Rozansky theory, Trans. Amer. Math. Soc. 360 (2008) 3365 MR2386230